e-space
Manchester Metropolitan University's Research Repository

Limit cycles in two types of symmetric Liénard systems

Jiang, J. and Han, M. and Yu, P. and Lynch, Stephen (2007) Limit cycles in two types of symmetric Liénard systems. International journal of bifurcation and chaos, 17 (6). pp. 2169-2174. ISSN 1793-6551

Full text not available from this repository.

Abstract

Liénard systems and their generalized forms are classical and important models of nonlinear oscillators, and have been widely studied by mathematicians and scientists. The main problem considered is the maximal number of limit cycles that the system can have. In this paper, two types of symmetric polynomial Liénard systems are investigated and the maximal number of limit cycles bifurcating from Hopf singularity is obtained. A global result is also presented.

Impact and Reach

Statistics

Downloads
Activity Overview
0Downloads
68Hits

Additional statistics for this dataset are available via IRStats2.

Altmetric

Actions (login required)

Edit Item Edit Item